I have recently been diagnosed with Frequent PVCs. I was perscribed Toprol XL 25 mg. I also have chronic allergies and recently have had difficulty breathing. I just feel like I am breathing from straws all day. I was perscribed albuterol inhaler, but am affraid to take it with the PVCs. I also have stopped taking Claritin because of the PVCs. Do you have any suggestions about which allergy medications would be best to causes the least PVCs? And is Albuterol ok?
Do you have asthma in addition to your allergies? I can't remember - is Toprol a beta blocker? Beta blockers are generally not used by people with asthma. It can stir things up.
I use albuterol for my asthma (yes, I have PVC's, PAC's and atrial tachy). When I do my puffs my heart rate will increase and I get jittery but it only lasts about 10 minutes. I expect it to happen so it doesn't bother me. I'd rather have a mildly jumpy heart for a few minutes and be able to breathe better. Can't help you with allergy meds since I never take them.
I've never been diagnosed with asthma, but I have been described albuterol and Nasacort for the breathing. The Toprol is a Beta Blocker, interesting connection with asthma. I had the difficulty breathing before the Toprol. Thanks for the reply.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.